Alert archive / North Carolina / Beach Hazards Statements in 2015

Beach Hazards Statement 21, NWS Newport/Morehead City, NC

October 7, 2015

NWS Newport/Morehead City, NC issued this beach hazards statement at Oct 7, 2015, 4:45 AM EDT. It took effect at Oct 7, 2015, 6:00 AM EDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Oct 7, 2015, 4:45 AM EDT (08:45 UTC)
In effect from
Oct 7, 2015, 6:00 AM EDT
Expired
Oct 7, 2015, 8:00 PM EDT
In force
14 hr
Issued by
NWS Newport/Morehead City, NC

The text

As transmitted, in the capitals the NWS used until 2016.

816 
WHUS42 KMHX 070845
CFWMHX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE FOR NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
445 AM EDT WED OCT 7 2015

...MINOR COASTAL FLOODING WILL CONTINUE TODAY...
...HIGH SURF ADVISORY NORTH OF CAPE HATTERAS TODAY...
...HIGH THREAT OF RIP CURRENTS NORTH OF CAPE LOOKOUT...

.ALTHOUGH WINDS WILL CONTINUE TO DIMINISH TODAY, WATER LEVELS
WILL REMAIN ELEVATED ALONG THE COAST AND PAMLICO SOUND WITH MINOR
COASTAL FLOODING CONTINUING. HIGH SURF WILL CONTINUE ALONG THE
BEACHES NORTH OF CAPE HATTERAS TODAY. THERE WILL CONTINUE TO BE A
HIGH THREAT OF RIP CURRENTS TODAY FOR THE BEACHES FROM CAPE
LOOKOUT NORTH.

NCZ103-072200-
/O.CAN.KMHX.BH.S.0020.000000T0000Z-151008T0000Z/
/O.NEW.KMHX.BH.S.0021.151007T1000Z-151008T0000Z/
/O.EXT.KMHX.SU.Y.0012.000000T0000Z-151008T0000Z/
/O.CON.KMHX.CF.Y.0007.000000T0000Z-151008T0000Z/
OUTER BANKS DARE-
445 AM EDT WED OCT 7 2015

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A BEACH HAZARDS STATEMENT...WHICH IS IN EFFECT THROUGH THIS
EVENING.

* HAZARDS...MINOR COASTAL FLOODING. HIGH SURF NORTH OF CAPE 
  HATTERAS. HIGH THREAT OF RIP CURRENTS.

* COASTAL FLOODING...WATER LEVELS 2 TO 3 FEET ABOVE NORMAL WILL
  PRODUCE MINOR COASTAL FLOODING ESPECIALLY ALONG THE SOUND SIDE
  LOCATIONS. HIGHEST WATER LEVELS DURING HIGH TIDE AROUND 430 PM.

* SURF HEIGHT...5 TO 8 FEET.

* IMPACTS...MINOR FLOODING OF LOW LYING COASTAL AREAS... 
  IMPACTING SOME ROADS AND PROPERTIES. LARGE BREAKING WAVES AND 
  RIP CURRENTS WILL BE DANGEROUS TO ANYONE WHO ENTERS THE SURF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING STRONG SHORE BREAK...DANGEROUS RIP
CURRENTS AND LOCALIZED BEACH EROSION.

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

&&

$$

NCZ095-104-072200-
/O.CAN.KMHX.BH.S.0020.000000T0000Z-151008T0000Z/
/O.NEW.KMHX.BH.S.0021.151007T1000Z-151008T0000Z/
/O.CON.KMHX.CF.Y.0007.000000T0000Z-151008T0000Z/
CARTERET-OUTER BANKS HYDE-
445 AM EDT WED OCT 7 2015

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A BEACH HAZARDS STATEMENT...WHICH IS IN EFFECT THROUGH THIS
EVENING.

* COASTAL FLOODING...WATER LEVELS 2 TO 3 FEET ABOVE NORMAL
  TONIGHT...ESPECIALLY AROUND 430 PM DURING HIGH TIDE. COASTAL
  FLOODING IS ALSO LIKELY ALONG THE SOUTHERN PAMLICO SOUND IN
  FLOOD PRONE AREAS SUCH AS ADAMS CREEK...BACK CREEK AND PORTIONS
  OF DOWNEAST CARTERET COUNTY. MINOR FLOODING IS ALSO LIKELY ALONG
  TIDAL CREEKS IN MOREHEAD CITY AND BEAUFORT.

* IMPACTS...MINOR FLOODING OF LOW LYING COASTAL AREAS... 
  IMPACTING SOME ROADS AND PROPERTIES. LARGE BREAKING WAVES AND 
  RIP CURRENTS WILL BE DANGEROUS TO ANYONE WHO ENTERS THE SURF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...JETTIES
AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY
ATTENTION TO FLAGS AND POSTED SIGNS POSTED NEAR BEACH ACCESS
POINTS AND LIFEGUARD STATIONS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT
ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT...SINCE IT CAN
EXHAUST AND EVEN KILL THE STRONGEST SWIMMER.
&&

$$

NCZ098-072200-
/O.CAN.KMHX.BH.S.0020.000000T0000Z-151007T1000Z/
/O.CON.KMHX.CF.Y.0007.000000T0000Z-151008T0000Z/
ONSLOW-
445 AM EDT WED OCT 7 2015

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...BEACH HAZARDS STATEMENT IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS
CANCELLED THE BEACH HAZARDS STATEMENT.

* COASTAL FLOODING...WATER LEVELS 2 TO 3 FEET ABOVE NORMAL
  TONIGHT...ESPECIALLY AROUND 430 PM DURING HIGH TIDE.

* IMPACTS...MINOR FLOODING OF LOW LYING COASTAL AREAS...IMPACTING
  SOME ROADS AND PROPERTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

&&

$$

NCZ080-081-093-094-072200-
/O.EXT.KMHX.CF.Y.0007.000000T0000Z-151007T2200Z/
BEAUFORT-MAINLAND HYDE-CRAVEN-PAMLICO-
445 AM EDT WED OCT 7 2015

...COASTAL FLOOD ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* LOCATION...AREAS ADJACENT TO THE PAMLICO SOUND AND NEUSE... 
  PAMLICO...AND PUNGO RIVERS.

* COASTAL FLOODING...WATER LEVELS 2 TO 3 FEET ABOVE NORMAL THROUGH
  TODAY.

* IMPACTS...MINOR FLOODING OF LOW LYING COASTAL AREAS... 
  IMPACTING SOME ROADS AND PROPERTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

&&

$$
2 follow-up statements
819 
WHUS42 KMHX 071910
CFWMHX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE FOR NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
310 PM EDT WED OCT 7 2015

...THE THREAT OF MINOR COASTAL FLOODING WILL EAST AFTER TODAY...
...HIGH THREAT OF RIP CURRENTS CONTINUES NORTH OF CAPE LOOKOUT...

.WATER LEVELS CONTINUE TO DIMINISH ACROSS THE PAMLICO SOUND BASIN
TODAY WITH MOST AREAS NOW BELOW FLOOD STAGE. SOME MINOR SOUNDSIDE
FLOODING IS LIKELY WITH TODAYS HIGH TIDE BUT THE MINOR FLOOD
THREAT IS EXPECTED TO EASE FOR THE REMAINDER OF THE WEEK. THERE
WILL CONTINUE TO BE A HIGH THREAT OF RIP CURRENTS TODAY FOR THE
BEACHES FROM CAPE LOOKOUT NORTH.

NCZ103-080000-
/O.CAN.KMHX.SU.Y.0012.000000T0000Z-151008T0000Z/
/O.CON.KMHX.CF.Y.0007.000000T0000Z-151008T0000Z/
/O.CON.KMHX.BH.S.0021.000000T0000Z-151008T0000Z/
OUTER BANKS DARE-
310 PM EDT WED OCT 7 2015

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...HIGH SURF ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS
CANCELLED THE HIGH SURF ADVISORY.

* HAZARDS...MINOR COASTAL AND SOUNDSIDE FLOODING. 

* COASTAL FLOODING...WATER LEVELS 2 TO 3 FEET ABOVE NORMAL WILL 
  PRODUCE MINOR COASTAL FLOODING ESPECIALLY ALONG THE SOUND SIDE 
  LOCATIONS. HIGHEST WATER LEVELS DURING HIGH TIDE AROUND 430 PM.

* IMPACTS...MINOR FLOODING OF LOW LYING COASTAL AREAS... 
  IMPACTING SOME ROADS AND PROPERTIES. LARGE BREAKING WAVES AND 
  RIP CURRENTS WILL BE DANGEROUS TO ANYONE WHO ENTERS THE SURF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...JETTIES
AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY
ATTENTION TO FLAGS AND POSTED SIGNS POSTED NEAR BEACH ACCESS
POINTS AND LIFEGUARD STATIONS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT
ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT...SINCE IT CAN
EXHAUST AND EVEN KILL THE STRONGEST SWIMMER.

&&

$$

NCZ095-104-080000-
/O.CON.KMHX.CF.Y.0007.000000T0000Z-151008T0000Z/
/O.CON.KMHX.BH.S.0021.000000T0000Z-151008T0000Z/
CARTERET-OUTER BANKS HYDE-
310 PM EDT WED OCT 7 2015

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* COASTAL FLOODING...WATER LEVELS 2 TO 3 FEET ABOVE NORMAL 
  TONIGHT...ESPECIALLY AROUND 430 PM DURING HIGH TIDE. COASTAL 
  FLOODING IS ALSO LIKELY ALONG THE SOUTHERN PAMLICO SOUND IN 
  FLOOD PRONE AREAS SUCH AS ADAMS CREEK...BACK CREEK AND 
  PORTIONS OF DOWNEAST CARTERET COUNTY. MINOR FLOODING IS ALSO 
  LIKELY ALONG TIDAL CREEKS IN MOREHEAD CITY AND BEAUFORT.

* IMPACTS...MINOR FLOODING OF LOW LYING COASTAL AREAS... 
  IMPACTING SOME ROADS AND PROPERTIES. LARGE BREAKING WAVES AND 
  RIP CURRENTS WILL BE DANGEROUS TO ANYONE WHO ENTERS THE SURF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH
PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS POSTED NEAR BEACH
ACCESS POINTS AND LIFEGUARD STATIONS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT...SINCE IT CAN
EXHAUST AND EVEN KILL THE STRONGEST SWIMMER. 
&&

$$

NCZ080-081-093-094-072200-
/O.CON.KMHX.CF.Y.0007.000000T0000Z-151007T2200Z/
BEAUFORT-MAINLAND HYDE-CRAVEN-PAMLICO-
310 PM EDT WED OCT 7 2015

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* LOCATION...AREAS ADJACENT TO THE PAMLICO SOUND AND NEUSE... 
  PAMLICO...AND PUNGO RIVERS.

* COASTAL FLOODING...WATER LEVELS 2 TO 3 FEET ABOVE NORMAL 
  THROUGH TODAY.

* IMPACTS...MINOR FLOODING OF LOW LYING COASTAL AREAS... 
  IMPACTING SOME ROADS AND PROPERTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

&&

$$

NCZ098-080000-
/O.CON.KMHX.CF.Y.0007.000000T0000Z-151008T0000Z/
ONSLOW-
310 PM EDT WED OCT 7 2015

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* COASTAL FLOODING...WATER LEVELS 2 TO 3 FEET ABOVE NORMAL 
  TONIGHT...ESPECIALLY AROUND 430 PM DURING HIGH TIDE.

* IMPACTS...MINOR FLOODING OF LOW LYING COASTAL AREAS...
  IMPACTING SOME ROADS AND PROPERTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

&&

$$
507 
WHUS42 KMHX 072146
CFWMHX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE FOR NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
546 PM EDT WED OCT 7 2015

...HIGH THREAT OF RIP CURRENTS CONTINUES NORTH OF CAPE LOOKOUT
THIS EVENING...

.WATER LEVELS CONTINUE TO DIMINISH ALONG THE COAST WITH MOST
SPOTS NOW BELOW FLOOD STAGE. WATER LEVELS SHOULD CONTINUE TO
RECEDE TONIGHT INTO THURSDAY AS WINDS REMAIN LIGHT. THERE WILL
CONTINUE TO BE A HIGH THREAT OF RIP CURRENTS THIS EVENING FOR THE
BEACHES FROM CAPE LOOKOUT NORTH.

NCZ095-103-104-080000-
/O.CAN.KMHX.CF.Y.0007.000000T0000Z-151008T0000Z/
/O.CON.KMHX.BH.S.0021.000000T0000Z-151008T0000Z/
CARTERET-OUTER BANKS DARE-OUTER BANKS HYDE-
546 PM EDT WED OCT 7 2015

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...COASTAL FLOOD ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS
CANCELLED THE COASTAL FLOOD ADVISORY.

MINOR COASTAL FLOODING IS ENDING AS WATER LEVELS RECEDE ALONG THE
COAST. A HIGH THREAT OF RIP CURRENTS CONTINUES THIS EVENING FROM
CAPE LOOKOUT NORTH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...JETTIES
AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY
ATTENTION TO FLAGS AND POSTED SIGNS POSTED NEAR BEACH ACCESS
POINTS AND LIFEGUARD STATIONS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT
ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT...SINCE IT CAN
EXHAUST AND EVEN KILL THE STRONGEST SWIMMER.

&&

$$

NCZ080-081-093-094-072300-
/O.CAN.KMHX.CF.Y.0007.000000T0000Z-151007T2200Z/
BEAUFORT-MAINLAND HYDE-CRAVEN-PAMLICO-
546 PM EDT WED OCT 7 2015

...COASTAL FLOOD ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS
CANCELLED THE COASTAL FLOOD ADVISORY.

MINOR COASTAL FLOODING IS ENDING AS WATER LEVELS RECEDE ALONG THE
COAST.

$$

NCZ098-072300-
/O.CAN.KMHX.CF.Y.0007.000000T0000Z-151008T0000Z/
ONSLOW-
546 PM EDT WED OCT 7 2015

...COASTAL FLOOD ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS
CANCELLED THE COASTAL FLOOD ADVISORY.

MINOR COASTAL FLOODING IS ENDING AS WATER LEVELS RECEDE ALONG THE
COAST.

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this beach hazards statement went out at Oct 7, 3:48 AM EDT, 57 minutes earlier.

Area forecast discussion, Oct 7, 3:48 AM EDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
348 AM EDT WED OCT 7 2015

.SYNOPSIS...
HIGH PRESSURE BUILDS IN FROM THE NORTHWEST THROUGH THURSDAY THEN
MOVES OFF THE COAST ON FRIDAY. A COLD FRONT AND LOW PRESSURE AREA
WILL APPROACH THE AREA THIS WEEKEND...SLOWLY MOVING OFF THE COAST
BY EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH TODAY/...
AS OF 230 AM WEDNESDAY...ANY PATCHY GROUND FOG LIFTS QUICKLY
AFTER SUNRISE. WEAK IMPULSES IN THE NW FLOW ALOFT WILL BRING SOME
HIGH CLOUDS ACRS THE AREA TODAY AS HIGH PRESSURE BUILDS IN AT THE
SURFACE. UNDER NEAR FULL SUNSHINE, LOCAL LOW LEVEL THICKNESS
SCHEME SUPPORTS HIGH TEMPS AROUND 80 INLAND, WITH MID 70S AT THE
BEACHES AS NORTH WINDS GRADUALLY DIMINISH.

&&

.SHORT TERM /TONIGHT/...
AS OF 230 AM WEDNESDAY...ANOTHER GOOD SET UP FOR RADIATIONAL
COOLING TONIGHT WITH MAINLY CLEAR SKIES AND LIGHT/CALM WINDS. SOME
HIGH CLOUDS WILL CROSS THE AREA IN WNW UPPER FLOW BUT SHUD HAVE
LITTLE IMPACT ON TEMPS. GOING A FEW DEGREES BLO MOS GUIDANCE FOR
LOWS RANGING FROM THE MID 50S INLAND TO MID 60S COAST WITH A LIGHT
WIND OFF WARM WATER, ALTHO A FEW INLAND COOLER LOCATIONS MAY AGAIN
REACH LOW 50S. PATCHY FOG ABOVE WET GROUND LIKELY AGAIN LATE.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
AS OF 345 AM WEDNESDAY...DRY AND PLEASANTLY WARM WEATHER FOR MID
TO LATE WEEK FOLLOWED BY UNSETTLED WEATHER PATTERN THIS WEEKEND
AND POSSIBLY EVEN INTO EARLY NEXT WEEK.

THURSDAY THROUGH FRIDAY...DRY HIGH PRESSURE WILL REMAIN ON
THURSDAY WITH THICKNESSES BUILDING ALOFT...ALLOWING FOR SLIGHTLY
WARMER TEMPS WITH HIGHS IN THE LOW 80S WITH UPR 70S OBX.
COMFORTABLE DEWPOINTS IN THE 50S WILL DOMINATE. WARMING TEMPS THUR
NIGHT WITH HIGH SLIDING OFFSHORE AND RETURN FLOW ENSUING. LOWS
60-65...COOLEST INLAND. FRIDAY WILL BE YET ANOTHER WARM DAY WITH
HIGHS IN THE LOW 80S THOUGH TD'S WILL CREEP UPWARDS INTO THE 60S
WITH RETURN SW FLOW STRENGTHENING. GOOD BNDRY LAYER MIXING FRIDAY
AFTERNOON WILL YIELD GUSTY WINDS 15-20 MPH.

FRIDAY NIGHT INTO THIS WEEKEND...MODELS HAVE BEGUN TO SHIFT MORE
UNSETTLED THIS WEEKEND WITH NOW 07/00Z GFS TRENDING TOWARDS ECM
SOLN OF A LOW CLOSING OFF IN THE SRN APPALACHIANS BY SATURDAY.
DIV Q INCREASES SUBSTANTIALLY SATURDAY AS AREA IS IN FAVORABLE
LOCATION FOR LIFT WITH LOW TO THE WEST...AND THEREFORE CONTINUED
UPWARDS IN POP TREND WITH HIGH CHANCE INLAND TO LIKELY COAST.
THE MODELS CONTINUE PESSIMISTIC FOR THE REMAINDER OF THE WEEKEND
AS UPR LOW VERY SLOWLY ROTATES EAST AND THROUGH THE CAROLINAS.
WILL BUMP UP POPS SUBSTANTIALLY TO CHANCE RANGE FORECAST AREA WIDE
ON SUNDAY...HIGHEST COAST. PLENTIFUL CLOUD COVER THIS WEEKEND WILL
KEEP DAYTIME HIGHS COOLISH IN THE LOW/MID 70S AT BEST AND
OVERNIGHT LOWS RELATIVELY MILD GENERALLY 55-60.

EARLY NEXT WEEK...PATTERN FAVORS A DIGGING SHORTWAVE ACROSS THE
GREAT LAKES WHICH WOULD ACT TO FINALLY KICK OUT THE UPR
LOW...THOUGH SOMEWHAT LOW CONFIDENCE ON TIMING OF THE TROUGH AS
ENSEMBLE HGT FIELDS MAINTAIN RATHER HIGH SPREAD AS EXPECTED FOR
DAY 5 AND BEYOND. WILL AT THIS TIME ADVERTISE OPTIMISTIC FCST AND
KEEP FCST DRY MON INTO TUE WITH TEMPS NEAR CLIMO.

&&

.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
SHORT TERM /THROUGH 06Z THURSDAY/...

AS OF 120 AM WEDNESDAY...TOUGH CALL ON AMOUNT AND EXTENT OF
RADIATION FOG DEVELOPMENT EARLY THIS MORNING. SOME HIGH CLOUDS
MOVING ACRS THE AREA BUT ALREADY SEEING INTERVALS OF REDUCED VSBY
AT PGV. MODEL GUIDANCE SUGGESTS THIS TAF LOCATION WILL BE MOST
VULNERABLE SO WILL FORECAST A PERIOD OF IFR VSBY AT PGV THROUGH
SUNRISE. LIGHT WIND AT EWN CONTINUES SO NO VSBY RESTRICTION
FORECAST HERE BUT IF WIND DROPS OFF, FOG MAY FORM. WILL FORECAST
MVFR FOG AT OAJ AND ISO AS BOTH LOCATIONS LIKELY TO SEE AT LEAST A
SHORT DURATION OF FOG WITH POSSIBLE TEMPO IFR BEFORE SUNRISE.

ANY FOG LIFTS QUICKLY AFTER SUNRISE WITH HIGH CONFIDENCE IN VFR
TODAY INTO THIS EVENING UNDER MAINLY CLEAR SKIES AND LIGHT NORTH
WIND AS HIGH PRESSURE BUILDS INTO THE AREA FROM THE WEST.

LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
AS OF 345 AM WED...EXPECT PRED VFR CONDITIONS THROUGH LATE WORK
WEEK. HIGH PRESSURE BUILDS SOUTH FROM THE GREAT LAKES INTO FRIDAY.
FORECAST SOUNDINGS SUGGEST WEAK SURFACE-BASED INVERSIONS
DEVELOPING EACH NIGHT THOUGH MOISTURE IN THE BOUNDARY LAYER REMAIN
LIMITED, STILL CANNOT RULE OUT BRIEF SUB-VFR VSBYS/CEILINGS
OCCURRING PRIOR TO SUNRISE. SOUTHWEST FLOW INC ON FRI NIGHT WHICH
SHOULD PRECLUDE ANY FOG/BR DEVELOPMENT. UNSETTLED PATTERN EXPECTED
THIS WEEKEND AS A SLOW MOVING UPR LOW PRES AREA TRANSITS THE
REGION BRINGING WITH IT SHOWERS AND MVFR/IFR CONDITIONS.

&&

.MARINE...
SHORT TERM /THROUGH WEDNESDAY/...
AS OF 230 AM WEDNESDAY...HIGH PRESSURE BUILDS INTO THE NC COAST
BEHIND WELL OFFSHORE LOW PRESSURE MOVING FARTHER OUT TO SEA. SMALL
CRAFT ADVISORIES CONTINUE FOR ALL COASTAL WATERS THROUGH TODAY AND
INTO TONIGHT AS ELEVATED SEAS WILL BE SLOW TO SUBSIDE WITH A
GRADUALLY DECREASING N/NE WIND.

LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
AS OF 345 AM WED...N WINDS 5-10 KTS EARLY THUR WILL VEER EASTERLY
LATE THURSDAY AS HIGH PRES SHIFTS OFFSHORE. NWPS HAS SEAS
FINALLY SUBSIDING TO BELOW 6 FT THURSDAY ACROSS THE CENTRAL
WATERS.

WINDS SHIFT TO SW AND INC 10-20 KTS FRIDAY AND ESP FRIDAY NIGHT
IN ADVANCE OF A COLD FRONT/LOW PRES AREA WITH SEAS BUILDING 3 TO
4 FT...WITH SOME 5 FOOT SETS OUTER CENTRAL WATERS. MODELS HAVE NOW
SLOWED DOWN WITH A FRONTAL PASSAGE AS GFS/ECM/CMC MODELS NOW
INDICATE LOW PRES CLOSING OFF ACROSS THE WESTERN CAROLINAS AND
SLOWLY TRANSITING THE AREA THIS WEEKEND. WINDS WILL BE TRICKY IN
TIMING THE TRANSIT OF THE LOW PRES AREA AND FRONT...AND
ADVERTISED WINDS BECOMING NORTHERLY BY SAT NIGHT INTO SUN...AND
AT THIS TIME HAVE CAPPED WINDS AND SEAS BELOW SCA CRITERIA...10-20
KT AND 3 TO 5 FEET.

&&

.HYDROLOGY...
AS OF 230 AM WEDNESDAY...FLOOD WARNING REMAINS IN EFFECT FOR
SWIFT CREEK AT STREETS FERRY WITH THE CREEK FALLING THROUGH MINOR
FLOOD LEVELS TODAY.

FLOOD WARNING REMAINS IN EFFECT THE TRENT RIVER AT POLLOCKSVILLE
FOR NOW, BUT WILL LIKELY FALL BLO FLOOD LEVEL LATER THIS MORNING.

FLOOD WARNING REMAINS IN EFFECT FOR NE CAPE FEAR RIVER AT
CHINQUAPIN. THE RIVER IS PEAKING IN MINOR FLOOD AT CHINQUAPIN
TODAY BUT WILL LINGER ABOVE FLOOD STAGE FOR SEVERAL MORE DAYS.

THE OTHER MAINSTEM RIVER FORECAST POINTS IN THE TAR, NEUSE AND
ROANOKE RIVER BASINS ARE NOT EXPECTED TO REACH FLOOD STAGE THIS
WEEK BUT MAY LINGER NEAR OR AT ACTION STAGE.

&&

.TIDES/COASTAL FLOODING...
AS OF 230 AM WEDNESDAY...WILL CONTINUE ALL COASTAL FLOOD
ADVISORIES IN PLACE THRU TODAY. RIVER/SOUND WATER LEVELS CONTINUE
TO DROP SLOWLY BUT MINOR IMPACTS WILL LIKELY CONTINUE THRU THIS
AFTERNOONS HIGH TIDE AROUND 430 PM. HIGH SURF ADVISORY CONTINUES
FOR OBX DARE.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...COASTAL FLOOD ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NCZ095-
     098-103-104.
     HIGH SURF ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NCZ103.
     COASTAL FLOOD ADVISORY UNTIL 6 PM EDT THIS EVENING FOR NCZ080-
     081-093-094.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT THURSDAY FOR AMZ152-154.
     SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR AMZ156-
     158.
     SMALL CRAFT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR AMZ150.

&&

SYNOPSIS...BTC
NEAR TERM...BTC
SHORT TERM...BTC
LONG TERM...TL
AVIATION...BTC/TL
MARINE...BTC/TL
HYDROLOGY...MHX
TIDES/COASTAL FLOODING...MHX
Hazardous weather outlook, Oct 7, 4:37 AM EDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
437 AM EDT WED OCT 7 2015

NCZ029-044>047-079-090>092-080845-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-DUPLIN-LENOIR-
JONES-
437 AM EDT WED OCT 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ104-080845-
OUTER BANKS HYDE-
437 AM EDT WED OCT 7 2015

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   BEACH HAZARDS STATEMENT.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

AN ELEVATED RISK FOR RIP CURRENTS THROUGH THE END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ095-080845-
CARTERET-
437 AM EDT WED OCT 7 2015

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...
...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   BEACH HAZARDS STATEMENT.
   COASTAL FLOOD ADVISORY.
   MODERATE RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

AN ELEVATED RISK FOR RIP CURRENTS THROUGH THE END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ103-080845-
OUTER BANKS DARE-
437 AM EDT WED OCT 7 2015

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   BEACH HAZARDS STATEMENT.
   HIGH SURF ADVISORY.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

AN ELEVATED RISK FOR RIP CURRENTS THROUGH THE END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ098-080845-
ONSLOW-
437 AM EDT WED OCT 7 2015

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.
   MODERATE RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

AN ELEVATED RISK FOR RIP CURRENTS THROUGH THE END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ080-081-093-094-080845-
BEAUFORT-MAINLAND HYDE-CRAVEN-PAMLICO-
437 AM EDT WED OCT 7 2015

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Beach Hazards Statements in North Carolina, 2015Every beach hazards statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.